RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Valeriy Pavlovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:27
Abstract pages:258
Full texts:126

http://www.mathnet.ru/eng/person98124
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. D. F. Alferov, D. V. Evsin, V. P. Ivanov, “Raising the interrupting capacity of vacuum gap with transverse magnetic field by means of shunting resistor”, TVT, 47:4 (2009),  516–521  mathnet; High Temperature, 47:4 (2009), 489–493  isi  scopus
2008
2. D. F. Alferov, V. P. Ivanov, D. V. Evsin, V. A. Sidorov, “A study into statistical regularities of extinction of a DC electric arc in an axisymmetric magnetic field”, TVT, 46:4 (2008),  495–503  mathnet  elib; High Temperature, 46:4 (2008), 449–456  isi  elib  scopus
2006
3. D. F. Alferov, V. P. Ivanov, V. A. Sidorov, “DC vacuum arc in a nonuniform axisymmetric magnetic field”, TVT, 44:3 (2006),  349–361  mathnet  elib; High Temperature, 44:3 (2006), 342–355  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020